# SDR VJ9800339

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercoastal
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL CORRODED BEYOND LIMITS AT FS 965 BETWEEN LONGERON 27LT AND 29 RT.  REPLACED CORRODED INTERCOASTAL AT FS 965, LONGERON 27 LT-29 RT IAW SRM 51-10-2, 51-30-1, 51-30-2.
